# SDR AALA980125

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65234941
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 271 - AFTER TAKEOFF TUL DURING CLIMB-OUT, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  BLEED AIR SWITCH CLOSED AND THROTTLE RETARDED TO IDLE PER EMERGENCY PROCEDURES.  AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RUPTURED DUCT AND ACCOMPLISHED REQUIRED CHECKS PER MM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
